# SDR CALA2025012402020

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 50,728 hours, 18,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX CABIN EMERGENCY AREA LIGHT SEAT 32D HAVE THE BULB BURNT. RELAMPED PAX CABIN EMERGENCY AREA LIGHT FROM SEAT 32D IAWAMM 33-51-03.
